ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the solution of the equation ut+unux+H(x, t, u)=0

Joseph, KT and Sachdev , PL (1994) On the solution of the equation ut+unux+H(x, t, u)=0. In: Quarterly of Applied Mathematics, 52 (3). 519-527 .

Full text not available from this repository.
Official URL: http://www.ams.org/publications/journals/journalsf...

Abstract

We consider the equation u(t) + u(n)u(x) + H(x, t, u) = 0 and derive a transformation relating it to u(t) + u(n)u(x) = 0. Special cases of the equation appearing in applications are discussed. Initial value problems and asymptotic behaviour of the solution are studied.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Amer mathematical soc.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 08 Apr 2011 10:48
Last Modified: 08 Apr 2011 10:48
URI: http://eprints.iisc.ernet.in/id/eprint/36665

Actions (login required)

View Item View Item